MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM
Model Number 701118090
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Supercore needles x 4 affected.3 x needles so far have ¿broken apart¿ upon testing.1 x needle did not fall apart on testing, but then broke apart when inside patient.Dr had to retrieve broken needle from patient.Patient not injured.Facility have taken 2 x boxes of the same lot number off the shelf.Please see report form dr.(b)(6).
 
Additional Manufacturer Narrative
Three opened and ten unopened devices were returned for evaluation.Three opened devices were returned with the body split at the proximal end, and it was noted that the locking tabs were damaged, confirming the complaint.Ten unopened devices were tested, and one of the nine devices split at the body line when test firing the device.Capa 21-001 was initiated to mitigate locking tab breakage on the supercore device.The design of part 3-01-01-196 locking tabs have been improved to require significant increase in pull force to remove the snap fit cap from the snap fit housing.The change was completed (b)(6) 2021.The affected lot was built with locking tabs manufactured prior to the implementation of the capa.
 
Event or Problem Description
Product fault on supercore¿s for princess alexandra, 4 x needles have fallen apart, with one of the needles falling apart inside a patient.This relates to per0807 and per0806.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12339619
Report Number0001625425-2021-01069
Device Sequence Number4116211
Product Code KNW
UDI-Device Identifier00886333005895
UDI-Public00886333005895
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number701118090
Device Catalogue Number701118090
Device Lot Number11363229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;